# SDR HNAA0500024

- Difficulty date: March 17, 2005
- Submitted: March 18, 2005
- Operation: Air carrier
- Aircraft: N907HA
- Make and model: Dhav DHC8102
- Aircraft serial: 011
- Aircraft time: 51,114 hours, 58,658 cycles
- System (JASC): 2420 · AC Generation System
- Part: Gcu
- Part number: 51539008
- Part serial: 2249
- Condition: Failed
- Location: Nr 2 A/C Gen
- Part time: 51,114 hours, 58,658 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

RIGHT A/C BUSS FAILED ON CLIMBOUT, RETURNED TO FIELD.  REMOVED NR 2 A/C GENERATOR CONTROL UNIT.
